# SDR ASAA2014062508358

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 68,049 hours, 39,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Part time: 68,049 hours, 39,314 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A & GATE AGENT REPORT FWD ENTRY DOOR DIFFICULT TO CLOSE WHILE MAKING GRINDING SOUND WHEN OPERATING.  ACFT GROUNDED. DOOR OPERATION IS ROUGH AND VERY NOISY, HEAVY GRINDING NOISE COMING FROM UPPER HINGE AREA AND TORQUE TUBE PANEL. ACCOMPLISHED LUBRICATION OF GUIDE ARM ROLLER PIN AND HINGE GUIDE PLATES. REF MM TASK 12-25-21-603-001. ALSO ACCOMPLISHED FWD ENTRY DOOR TEST. OPS CHECKED GOOD IAW MM TASK 52-11-00-755-051. NO ADJUSTMENTS REQUIRED OR MADE.
